On the derivatives of a special family of B-spline curves
Annales mathematicae et informaticae, Tome 28 (2001), pp. 61-68
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2001_28_a7,
author = {Mikl\'os Hoffmann},
title = {On the derivatives of a special family of {B-spline} curves},
journal = {Annales mathematicae et informaticae},
pages = {61--68},
year = {2001},
volume = {28},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2001_28_a7/}
}
Miklós Hoffmann. On the derivatives of a special family of B-spline curves. Annales mathematicae et informaticae, Tome 28 (2001), pp. 61-68. http://geodesic.mathdoc.fr/item/AMI_2001_28_a7/